# SDR ASAA2017071321359

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 39,466 hours, 11,773 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 180TR2
- Condition: Intermittent
- Location: Hf System
- Part time: 24,793 hours, 7,529 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 HF, IN FLIGHT WOULD TUNE & TRANSMIT FOR APPROXIMATELY 10 SECONDS THEN FAIL.  WOULD DISPLAY FAIL ON BOTH THE ACTIVE & STANDBY SCREENS. IDENTICAL DISPLAYS ON CAPTAIN`S & FIRST OFFICER`S SIDES.  ACFT GROUNDED.   PERFORMED FIM 23-11, TASK 801,  NO FAULTS FOUND.  FAULT IS INTERMITTENT.  REMOVED AND REPLACED NR 2 HF TRANSCEIVER IAW AMM 23-11-21-000-801, AND AMM 23-11-21-400-801. OPS CHECKED AND GROUND VERIFICATION WAS GOOD.
